# SDR C2XA08IA193

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 2749 - DURING PRE-FLIGHT THE CREW REPORTED SMOKE IN THE COCKPIT WHEN THE APU WAS STARTED, AND THE CREW SHUT DOWN THE APU.  MAINTENANCE INSPECTED ACFT, OPERATIONALLY CHECKED THE APU WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
